# SDR Y2PA20130507025

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115057
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW AD 2002-21-09, 2 EACH .5" CRACKS WERE DISCOVERED IN THE CENTER FRAME OF THE COCKPIT WINDOW SILL.  MX  R & R THE COCKPIT WINDOW SILL CENTER FRAME WITH NEW IAW SB 53-290 R3, DWG SR09530268, SRM 51-30-2 AND 51-30-5.
